# SDR GAIA01318ST

- Difficulty date: December 11, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65569271
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR A PRESSURIZATION PROBLEM A 2 INCH CRACK WAS FOUND ON A FRAME ON THE FORWARD SIDE OF THE NR 3 AFT CARGO DOOR ASSEMBLY.  REMOVED AND REPLACED THE NR 3 LOWER AFT CARGO DOOR ASSEMBLY.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
